# SDR CHQA200700071

- Difficulty date: November 6, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N262SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145168
- Aircraft time: 12,713 hours, 9,721 cycles
- Engine: Allsn AE3007A
- Engine time: 11,051 hours, 9,704 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 3631001005
- Part serial: 1231A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 18,146 hours, 12,082 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PHL TO CLE - UPON STARTING APPROACH INTO CLE, THE FLAP HANDLE WAS MOVED TO 9 DEGREE POSITION AND A FLAP FAIL EICAS MESSAGE WAS DISPLAYED.  THE FLAPS HAD FAILED AT THE 0 DEGREE POSITION.  THE APPLICABLE QRH PROCEDURES WERE PERFORMED AND THE AIRCRAFT PROCEEDED TO LAND AT CLE.  ON LANDING ONLY ONE THRUST REVERSER DEPLOYED AND THE EICAS MESSAGE "ENG 2 REV DISAGREE" WAS DISPLAYED.  THE AIRCRAFT WAS STOPPED ON THE RUNWAY AND TAXIED BACK TO THE GATE UNEVENTFULLY.MAINTENANCE INTERROGATED THE CMC FOR FAULT MESSAGES AND FOUND NO CMC MESSAGES RELATING TO THE FLAP SYSTEM.  MAINTENANCE THEN REPLACED THE LEFT HAND FLAP VELOCITY SENSOR, THE FLAP ELECTRONIC CONTROL UNIT, AND PLACED THE THRUST REVERSER ON MEL.  THE AIRCRAFT WAS THEN TEST FLOWN WITH NO FURTHER DEFECTS NOTED.
